American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A65) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Palle E. T. Jørgensen. Selfadjoint operator extensions satisfying the Weyl commutation relations. Bull. Amer. Math. Soc. 1 (1979) 266-269. MR 513756.
Abstract, references, and article information   
View Article: PDF

[2] Richard I. Loebl and Paul S. Muhly. Reductive algebras and automorphism groups of von Neumann algebras. Bull. Amer. Math. Soc. 81 (1975) 759-761. MR 0397434.
Abstract, references, and article information   
View Article: PDF

[3] Frederick W. Keene. $L_2$-representations and a Plancherel-type theorem for parabolic subgroups. Bull. Amer. Math. Soc. 81 (1975) 117-120. MR 0354938.
Abstract, references, and article information   
View Article: PDF

[4] Johan F. Aarnes. Frobenius reciprocity of differentiable representations. Bull. Amer. Math. Soc. 80 (1974) 337-340. MR 0340468.
Abstract, references, and article information   
View Article: PDF

[5] Peter R. Mueller-Roemer. Contracting extensions and contractible groups. Bull. Amer. Math. Soc. 79 (1973) 1264-1269. MR 0328475.
Abstract, references, and article information   
View Article: PDF

[6] Karel de Leeuw. Fourier series of operators and an extension of the F. and M. Riesz theorem. Bull. Amer. Math. Soc. 79 (1973) 342-344. MR 0315347.
Abstract, references, and article information   
View Article: PDF

[7] Peter R. Mueller-Roemer. A note on Mackey's imprimitivity theorem. Bull. Amer. Math. Soc. 77 (1971) 1089-1090. MR 0289719.
Abstract, references, and article information   
View Article: PDF

[8] Loren Argabright and Jesús Gil de Lamadrid. Fourier transforms of unbounded measures. Bull. Amer. Math. Soc. 77 (1971) 355-359. MR 0621872.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 8 of 8 found      Go to page: 1